# SDR AALA202105129002

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,381 hours, 14,513 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 59,002 hours, 28,162 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Monitor
- Part number: 55079020
- Part serial: USA9936
- Condition: Leaking
- Location: Lt Eng Oil Qty
- Part time: 48,403 hours, 22,770 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WS GROUNDED: LEFT ENGINE OIL QUANITY DECREASED TO 2.5 WITH ECAM ADVISORY, PRESSURE AND TEMPERATURE NORMAL. AIRCRAFT DIVERTED TO SLC WHERE IT LANDED SAFLEY WITHOUT FURTHER INCIDENT. (NO EMERGENCY DECLARED) MAINTENANCE FOUND #1 ENGINE DEBRIS MONITOR LEAKING FROM THE FLANGE AND REPLACED IT PER AMM 79-21-50. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
